Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prolactin level high, bleeding with clots, history of pitutary tumor. Reason for increased prolactin hormone ?

Hello, my Name is Deanna and I am 36 years old. I recenctly had lab work done and my prolactin level from last lab work in Agust went from a ICMA 12 ng/ml to a 35ng/ml. I thought I may of been pregnant but am now bleeding with clots. I also have a history of a Pitutary Tumor that was removed in 2an 2004. I had a pituitary aplolxy if I recall the name got a bad headeach one day and found in in a MRI . Just wondering why would the prolactin hormone rise. Thank you.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Hi Deanna,
Prolactin levels are very sensitive to any kind of stress. Even stress of taking blood for analysis will cause prolactin elevation. If you don't have any other symptoms, you can ignore it. If you are very anxious OR if you are having symptoms like headache, nausea vomiting etc. you can consult endocrionologist.
Wish you good health.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor